Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 180, NWS Springfield, MO

October 29, 2009Dallas County, Greene County, Polk County, Missouri

NWS Springfield, MO issued this flash flood warning at Oct 29, 2009, 10:31 PM CDT for Dallas County, Greene County, Polk County, Missouri. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 29, 2009, 10:31 PM CDT (03:31 UTC)
Expired
Oct 29, 2009, 10:38 PM CDT
In force
7 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, MO, Greene County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 412 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
412 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.7
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 300331
FFWSGF
MOC059-077-167-301000-
/O.NEW.KSGF.FF.W.0180.091030T0331Z-091030T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT FRIDAY.

* AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. ONE TO THREE INCHES OF RAIN HAS FALLEN ACROSS THE 
WARNED AREA WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN EXPECTED 
TONIGHT. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
HIGHWAY 215 JUST EAST OF PLEASANT HOPE...
ROUTE W AT TURKEY CREEK JUST WEST OF EUDORA.

AT 1025 PM...DOUGLAS COUNTY EMERGENCY MANAGEMENT REPORTED RISING 
WATER ACROSS THE COUNTY. SEVERAL ROADS ACROSS THE COUNTY AS WELL AS 
IN THE CITY OF AVA ARE FLOODING. LOW WATER CROSSINGS ARE BECOMING 
INCREASINGLY INUNDATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THIS IS A DANGEROUS 
SITUATION. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS 
OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3772 9362 3772 9316 3734 9316 3734 9363

$$

GAGAN
1 follow-up statement
000 
WGUS73 KSGF 300338
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT THU OCT 29 2009

MOC059-077-167-300346-
/O.CAN.KSGF.FF.W.0180.000000T0000Z-091030T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-POLK MO-DALLAS MO-
1038 PM CDT THU OCT 29 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHWESTERN DALLAS...NORTHERN GREENE AND POLK COUNTIES...

AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THIS REGION UNTIL 600 
AM FRIDAY MORNING. SCATTERED SHOWERS ARE EXPECTED THROUGH THE 
OVERNIGHT HOURS...HOWEVER...ADDITIONAL RAINFALL SHOULD REMAIN UNDER 
ONE QUARTER OF AN INCH. RUNOFF IS EXPECTED TO CONTINUE FOR POLK... 
DALLAS AND GREENE COUNTIES THROUGH THE OVERNIGHT HOURS. PERSONS 
ACROSS THE REGION SHOULD REMAIN ALERT AS THIS RUNOFF WILL CONTINUE 
TO AFFECT LOW LYING AREAS AND AREA LOW WATER CROSSINGS.

LAT...LON 3772 9362 3772 9316 3734 9316 3734 9363

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 9:59 PM CDT, 32 minutes earlier.

Area forecast discussion, Oct 29, 9:59 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT THU OCT 29 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

FLOODING CONCERNS ARE HIGH FOR THE EASTERN OZARKS OVERNIGHT.
NARROW BAND OF CONVECTION CONTINUES TO INTENSIFY ALONG A
PREFRONTAL TROUGH WITH RAIN RATES BECOMING A BIT MORE IMPRESSIVE.
THERE IS LITTLE TOLERANCE FOR ADDITIONAL RAINFALL OVER THE EASTERN
HALF OF THE AREA AND IT LOOKS LIKE THIS REGION WILL BE IN LINE FOR
A ONE TWO PUNCH. THE FIRST BEING WITH THE INCOMING LINE AND THE
SECOND BEING FROM ACTIVITY CONTINUING TO BLOSSOM ACROSS ARKANSAS.

FLASH FLOOD GUIDANCE VALUES ARE EXCEPTIONALLY LOW. THE WATER TABLE
REMAINS QUITE HIGH. AS A RESULT THE EASTERN HALF OF THE AREA HAS
BEEN PLACED UNDER A FLASH FLOOD WARNING. TO THE WEST OF THIS
AREA...PARTICULARLY ALONG THE HWY 65 CORRIDOR...RAINFALL HAS
BECOME MORE SCATTERED/SPORADIC. HOWEVER...RUNOFF WILL BE VERY...
VERY SLOW TO OCCUR AND ADDITIONAL FLOODING IS EXPECTED HEADING
INTO THE OVERNIGHT HOURS...ALBEIT AT A SLOWER/STEADIER PACE.

PRESSURE RISES BEHIND THE COLD FRONT REMAIN STRONG...WHICH IS A
GOOD SIGN THAT THE SFC FRONT WILL REMAIN PROGRESSIVE. NEVERTHELESS
TRAINING CONVECTION OVER SATURATED GROUNDS WILL MAKE FOR A
DANGEROUS NIGHT ACROSS THE EASTERN OZARKS.

AS FAR AS SEVERE POTENTIAL GOES...ANY ISSUE WOULD BE WITH THE
NARROW LINE OF CONVECTION AND WIND RELATED. ONCE THIS BAND HEADS
EAST...ANY SEVERE POTENTIAL WILL DECREASE.

GAGAN

&&

.DISCUSSION...

RAIN AND EMBEDDED THUNDER CONTINUED TO OVERSPREAD THE REGION THIS
AFTERNOON AHEAD OF A DEEP UPPER LEVEL TROUGH LIFTING OUT INTO THE
PLAINS. AN ASSOCIATED COLD FRONT ACROSS THE EASTERN PLAINS HAD
MOVED LITTLE TODAY WITHIN THE DEEP SOUTHERLY FLOW AHEAD OF THE
TROUGH.

INCREASING SYNOPTIC SCALE LIFT WILL INTERACT WITH A VERY MOIST
AIRMASS TO PRODUCE WIDESPREAD HEAVY RAINFALL AND EMBEDDED DEEPER
CONVECTION THROUGH THIS EVENING. PRECIPITABLE WATER VALUES IN EXCESS OF
1.5 INCHES WILL SUPPORT EFFICIENT RAINFALL RATES...AND TRAINING OF
HEAVIER RAIN BANDS WILL ACCENTUATE THE FLOODING THREAT. STORM
TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE COMMON WITH
LOCALLY HEAVIER AMOUNTS ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI.
GIVEN THE MOIST ANTECEDENT CONDITIONS...FLASH FLOODING COULD
QUICKLY DEVELOP. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF
THE FORECAST AREA TONIGHT AND FRIDAY.

THE POTENTIAL OF SEVERE CONVECTION WILL HINGE ON THE DEGREE OF
INSTABILITY THAT CAN DEVELOP. MODEST INSTABILITY WILL DEVELOP THIS
EVENING AS THE LOW LEVELS CONTINUE TO MOISTEN AND TEMPERATURES
WARM A BIT JUST AHEAD OF THE FRONT. STRONG DEEP LAYERED SHEAR AND
SYNOPTIC SCALE LIFT WILL SUPPORT STRONG STORMS IF ROBUST UPDRAFTS
CAN DEVELOP. DAMAGING WINDS WOULD BE THE PRIMARY THREAT GIVEN THE
STRONG ENVIRONMENTAL WINDS. THE RISK OF TORNADOES APPEARS VERY LOW
AT THIS TIME WITH THE LACK OF INSTABILITY...BUT SOMETHING TO WATCH
IF LOW LEVELS DESTABILIZE SUFFICIENTLY. OVERALL ANY SEVERE STORMS
ARE EXPECTED TO BE ISOLATED IN NATURE.

THE UPPER TROUGH WILL PUSH EAST ACROSS THE REGION FRIDAY PUSHING
THE RAINFALL GRADUALLY TO THE EAST. CLOUDS AND COLD AIR ADVECTION
WILL MAKE FOR A CHILLY DAY FRIDAY WITH TEMPERATURES REMAINING
STEADY OR FALLING INTO THE 40S.

MILDER TEMPERATURES AND SUNSHINE WILL RETURN BY SUNDAY INTO NEXT
WEEK AS A MORE ZONAL UPPER PATTERN DEVELOPS IN THE WAKE OF THE
EXITING STORM SYSTEM.

FOSTER

&&

.AVIATION...

FOR THE KSGF...KJLN AND KBBG TAFS...CURRENTLY A COLD FRONT IS
LOCATED ACROSS EASTERN KANSAS INTO EASTERN OKLAHOMA. AHEAD OF THE
FRONT AN AREA OF SHOWERS AND THUNDERSTORMS IS LOCATED ACROSS THE AREA.
THE THUNDERSTORM ACTIVITY HAS PUSHED EAST OF THE KJLN SITE...WITH
JUST SOME LIGHT RAIN POSSIBLE AT THE KJLN SITE THIS EVENING. THE
SHOWER AND EMBEDDED THUNDERSTORM ACTIVITY WILL CONTINUE TO AFFECT
THE KSGF AND KBBG TAF SITES FOR THE FIRST FEW HOURS OF THE TAF
PERIOD. THE FRONT SHOULD BEGIN TO PUSH EAST FAIRLY QUICKLY ACROSS
THE AREA THIS EVENING AS A STRONG DRY SLOT PUSHES INTO WESTERN
MISSOURI. BEHIND WINDS WILL BECOME MORE WESTERLY AND IFR TO LOW
MVFR CEILINGS CAN BE EXPECTED. CEILINGS SHOULD BEGIN TO IMPROVE
BY FRIDAY MORNING WITH VFR CONDITIONS EXPECTED FOR MUCH OF FRIDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ055>058-068>071-
     079>083-090>092-095>098-103>106.

KS...NONE.
&&
Hazardous weather outlook, Oct 29, 7:55 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT THU OCT 29 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
755 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

A COLD FRONT WILL PASS WEST TO EAST THROUGH THE OUTLOOK AREA
TONIGHT. THUNDERSTORMS NEAR THE FRONT THIS EVENING COULD BE
BRIEFLY STRONG TO SEVERE. THE MAIN STORM HAZARDS EXPECTED WILL BE
FLASH FLOODING FROM HEAVY RAINFALL AND LOCALIZED DAMAGING WINDS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE MISSOURI OZARKS THROUGH
FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MODERATE TO HEAVY RAIN WILL BE POSSIBLE EARLY IN THE DAY OVER
EASTERN SECTIONS OF THE MISSOURI OZARKS WITH POSSIBLE ONGOING
FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Oct 29, 4:42 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT THU OCT 29 2009

MOZ088-093-094-102-292230-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-
442 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN NEWTON...LAWRENCE...NORTHERN
BARRY AND SOUTHEASTERN JASPER COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA RUSSELL TO
WENTWORTH TO STELLA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AURORA...AVILLA...CHESAPEAKE...FAIRVIEW...
FREISTATT...HOBERG...LA RUSSELL...MADRY...MARIONVILLE...MCDOWELL...
MILLER...MONETT...MOUNT VERNON...PIERCE CITY...PIONEER...PLEASANT
RIDGE...PURDY...RED OAK...SARCOXIE...STARK CITY...STELLA...STOTTS
CITY...VERONA...WENTWORTH...WHEATON AND WHEELERVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 27 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.

ANGLE
Special weather statement, Oct 29, 6:00 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT THU OCT 29 2009

MOZ090-292330-
GREENE MO-
600 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN GREENE COUNTY UNTIL 630
PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ASH GROVE...MOVING
NORTHEAST AT 30 MPH. WINDS NEAR 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE AND CAVE SPRINGS.

ANGLE
Local storm report, Oct 29, 10:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLOOD            SPRINGFIELD             37.20N 93.29W
10/29/2009                   GREENE             MO   LAW ENFORCEMENT

            NUMEROUS FLOODED ROADS IN THE CITY OF SPRINGFIELD
            INCLUDING INTERSECTIONS OF- MT VERNON AND BROADWAY,
            DIVISION AND WELLER, CHESTNUT AND GRANT, GRANT AND
            COMMERCIAL, GRANT AND KEARNEY, HILLCREST AND SUNSHINE,
            BATTLEFIELD AND FORT, CHESTNUT AND OHARA, CAMPBELL AND
            SUNSHINE AND DIVISION AND WEST BYPASS.

&&

CCROWE
Local storm report, Oct 29, 10:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      AVA                     36.95N 92.66W
10/29/2009                   DOUGLAS            MO   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED WITHIN THE CITY OF AVA AND ACROSS
            DOUGLAS COUNTY

1025 PM     FLASH FLOOD      3 NNW GOODHOPE          36.95N 92.83W
10/29/2009                   DOUGLAS            MO   AMATEUR RADIO

            WATER RESCUE IN PROGRESS ON HIGHWAY NN BETWEEN TWO LOW
            WATER CROSSINGS. WATER IS INCREASING IN DEPTH.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:38 PM CDTRiver Flood WarningSGFShannon30 hr
Oct 29, 7:48 PM CDTRiver Flood WarningSGFPulaski61 hr
Oct 29, 8:09 PM CDTAreal Flood WarningSGFChristian, Dallas, Greene, Polk, Stone10 hr
Oct 29, 8:57 PM CDTFlash Flood WarningSGFChristian, Douglas, Ozark, Taney6 hr
Oct 29, 9:22 PM CDTFlash Flood WarningSGFDallas, Douglas, Howell, Laclede, Oregon, Shannon and 3 more6 hr
Oct 29, 9:40 PM CDTFlash Flood WarningSGFCamden, Dent, Maries, Miller, Morgan, Phelps and 1 more5 hr
Oct 30, 12:04 AM CDTAreal Flood WarningSGFBarry6 hr
Oct 30, 1:16 AM CDTAreal Flood WarningSGFBenton, Hickory5 hr
Oct 30, 2:03 AM CDTRiver Flood WarningSGFPhelps4 days
Oct 30, 2:49 AM CDTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Greene and 7 more15 hr
Oct 30, 2:59 AM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Maries, Oregon and 6 more6 hr
Oct 30, 8:59 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Howell, Laclede, Maries and 7 more9 hr
Oct 30, 10:35 AM CDTRiver Flood WarningSGFVernon42 hr
Oct 30, 5:14 PM CDTRiver Flood WarningSGFStone16 hr
Oct 30, 5:40 PM CDTRiver Flood WarningSGFLaclede35 hr
Oct 30, 6:00 PM CDTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Dent and 19 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.